| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdrf071 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (asdrf071) have been reported from the same facility.
Event or Problem Description
It was reported "during a iv flush white cap flew off and sprayed saline out." no other information was provided.